MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 0; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 0; CEMENTLESS HIP STEM
Model Number 01.18.140
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 november 2020: lot 177152: (b)(4) items manufactured and released on 07-mar-2018.Expiration date: 2023-02-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: femoral fracture detected 2 days after cementless total hip arthroplasty in an elderly woman ((b)(6) year old).We cannot tell if fracture occurred during or after surgery.During rehabilitation period, a sudden movement on a weakened bone due to normal femoral preparation may favour the occurrence of early fracture.There is no reason to suspect a faulty device.
 
Event or Problem Description
7 days after surgery femur fracture was noticed.The fracture was not noticed during surgery and it is unknown when it occur.Femur was successfully revised one week after primary surgery.
 
Event or Problem Description
2 days after surgery femur fracture was noticed.The fracture was not noticed during surgery and it is unknown when it occur.Femur was successfully revised 2 days after primary surgery.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 0
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10991774
Report Number3005180920-2020-00891
Device Sequence Number13651128
Product Code LZO
UDI-Device Identifier07630030804168
UDI-Public07630030804168
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2023
Device Model Number01.18.140
Device Catalogue Number01.18.140
Device Lot Number177152
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight70